# SDR DXTA2023082893960

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N447QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500635
- Aircraft time: 1,858 hours, 1,443 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 211928610
- Part serial: 211928601779
- Condition: Defective
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOSS OF CABIN PRESSURE CLIMBING THROUGH FL320.  CABIN RATE OF CLIMB INDICATOR WENT RED & INDICATED 4500FPM INITIALLY THEN 1500FPM FOLLOWING INCREASE OF CABIN INLET AIR FLUCTUATIONS.  IMMEDIATE EMG DESC CONDUCTED WITH MASKS ON.  SYSTEM BEGAN TO RECOVER DURING THE INITIAL PART OF THE DESCENT.  CABIN RATE FLUCTUATED UP & DOWN (CLIMBING & DESCENDING)  IN THE DESCENT UNTIL STABILIZING AROUND FL200.  FL 200 SELECTED FOR HIGH TERRAIN & A NORMAL PRESSURIZATION OPS & INDICATION.  DISCUSSED PLAN WITH FODM & KLAS WAS CHOSEN FOR UNSCHEDULED LANDING.  DESCENT APPROACH & LANDING INTO KLAS WITH NORMAL PRESSURIZATION INDICATIONS.  R & R OUTFLOW VALVE CONTROLLER IAW MM 21-31-01 WITH NO DEFECTS NOTED.
